# SDR YV3R2022030400521

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: F-HLA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14374
- Aircraft time: 339 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7520 · Engine Cooling System
- Part: None
- Part number: D3824
- Part serial: LOT47
- Condition: None
- Part time: 339 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED COVER ASSEMBLY (COOLING PANEL) P/N: D382-4 WAS CRACKED.
